Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 16, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Adiabatic asymptotics of the reflection coefficient
V. S. Buslaev, M. V. Buslaeva and A. Grigis.
St. Petersburg Math. J. 16 (2005), 437-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2083564
A local two-radii theorem on the sphere
Vit. V. Volchkov.
St. Petersburg Math. J. 16 (2005), 453-475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2083565
On the asymptotics of solutions to the Neumann problem for hyperbolic systems in domains with conical points
A. Kokotov and B. Plamenevskii.
St. Petersburg Math. J. 16 (2005), 477-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2083566
On integral lattices having an odd minimum
J. Martinet and B. Venkov.
St. Petersburg Math. J. 16 (2005), 507-539
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2083567
Bernstein-type inequalities for the derivatives of rational functions in $L_{p}$-spaces, $0<p<1$, on Lavrent{’}ev curves
A. A. Pekarskii.
St. Petersburg Math. J. 16 (2005), 541-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2083568
On the spectrum of the Wannier–Stark operator
A. A. Pozharskii.
St. Petersburg Math. J. 16 (2005), 561-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2083569
Absolute continuity of the “even" periodic Schrödinger operator with nonsmooth coefficients
M. Tikhomirov and N. Filonov.
St. Petersburg Math. J. 16 (2005), 583-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2083570
Approximation of subharmonic functions
I. Chyzhykov.
St. Petersburg Math. J. 16 (2005), 591-607
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2083571